MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL2836
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an orthopedic surgery, the thread broke in the middle way.It was stated that the customer thought it might near of the loop.The procedure was completed with another device.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of two devices.The visual inspection of the samples noted two partial sutures and two needles.The loops of the sutures were observed to be broken but not returned.The needles were observed to be attached to the partial sutures.As no sealed products were returned, functional testing was precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7528003
Report Number1219930-2018-02755
Device Sequence Number11068839
Product Code GAM
UDI-Device Identifier20884521214726
UDI-Public20884521214726
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberVLOCL2836
Device Catalogue NumberVLOCL2836
Device Lot NumberA7L0761VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1